A note on multiparameter maximal operators of Schrödinger type

  • Per Sjölin
  • Fernando Soria


In recent years, new features about the boundedness properties of maximal operators related to the solutions of the Schrödinger equation have evolved by considering different time values for each variable. In this paper, a multiparameter maximal estimate is studied for operators of Schrödinger type. Sharp results are obtained.

Schrödinger equation Maximal operators 

Mathematics Subject Classification (2000)



  1. 1.
    Gülkan, F.: Maximal estimates for solutions to Schrödinger equations. TRITA-MAT-1999-06, Department of Mathematics, Royal Institute of Technology, Stockholm Google Scholar
  2. 2.
    Rogers, K.M., Villarroya, P.: Global estimates for the Schrödinger maximal operator. Ann. Acad. Sci. Fenn. Math. 32(2), 425–435 (2007) zbMATHMathSciNetGoogle Scholar
  3. 3.
    Sjölin, P.: L p maximal estimates for solutions to the Schrödinger equation. Math. Scand. 81, 35–68 (1997) MathSciNetGoogle Scholar
  4. 4.
    Sjölin, P.: Homogeneous maximal estimates for solutions to the Schrödinger equation. Bull. Inst. Math. Acad. Sin. 30, 133–140 (2002) zbMATHGoogle Scholar
  5. 5.
    Sjölin, P.: Spherical Harmonics and maximal estimates for the Schrödinger equation. Ann. Acad. Sci. Fenn. Math. 30, 393–406 (2005) zbMATHMathSciNetGoogle Scholar
  6. 6.
    Sjölin, P., Soria, F.: Estimates for multiparameter maximal operators of Schrödinger type. Preprint Google Scholar

Copyright information

© Revista Matemática Complutense 2009

Authors and Affiliations

  1. 1.Department of MathematicsRoyal Institute of TechnologyStockholmSweden
  2. 2.Departamento de Matemáticas, Univ. Autónoma de MadridInstituto ICMAT-UAMMadridSpain

Personalised recommendations